CSpace
ON THE MEROMORPHIC SOLUTIONS OF A CLASS OF ORDINARY DIFFERENTIAL-EQUATIONS
HE, YZ
1987
Source PublicationKEXUE TONGBAO
ISSN0454-0948
Volume32Issue:2Pages:80-85
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1987K584700002
PublisherPERGAMON-ELSEVIER SCIENCE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27260
Collection中国科学院数学与系统科学研究院
Corresponding AuthorHE, YZ
AffiliationCHINESE ACAD SCI,INST MATH,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
HE, YZ. ON THE MEROMORPHIC SOLUTIONS OF A CLASS OF ORDINARY DIFFERENTIAL-EQUATIONS[J]. KEXUE TONGBAO,1987,32(2):80-85.
APA HE, YZ.(1987).ON THE MEROMORPHIC SOLUTIONS OF A CLASS OF ORDINARY DIFFERENTIAL-EQUATIONS.KEXUE TONGBAO,32(2),80-85.
MLA HE, YZ."ON THE MEROMORPHIC SOLUTIONS OF A CLASS OF ORDINARY DIFFERENTIAL-EQUATIONS".KEXUE TONGBAO 32.2(1987):80-85.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[HE, YZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[HE, YZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[HE, YZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.